I am 62 and am very sensitive to side effects of many medicines. I have been taking Premarin vaginal cream for atrophic vaginitis, prior to possible surgery or use with a pessary for a prolapsed bladder. I have just finished the initial dose of taking 1 gram of cream per day for two weeks. Now I am to take 1 gram twice a week till I see my gynecologist in March.
I started to experience a lot of anxiety that increased as I continued taking the Premarin cream. I have read that a side effect from the cream can be mental/mood changes, but it refers mainly to memory loss or severe depression, which I don't have. My gynecologist said to stick it out through the initial dosing.
The anxiety has made it very difficult for me to do my daily tasks. I already have an anxiety disorder, which is being addressed, and prior to taking the Premarin, my anxiety level was reasonably stable. Also, about a week after I started taking the Premarin, I had an epidural steroid injection for lumbar spine pain. I am wondering if anyone has experienced such a reaction to an epidural steroid such as anxiety.
Thanks for all your help in advance. :o)